# SDR ASAA2020111433562

- Difficulty date: November 14, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 49,509 hours, 14,721 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6228145
- Part serial: 058C1340
- Condition: Faulted
- Location: Cockpit Temp
- Part time: 62,282 hours, 25,982 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP CONT CABIN ILLUMINATES ON RECALL EXTINGUISHES WITH RESET.  GROUNDED-YES.  PERFORMED BITE OF NR 2 PZTC.  FOUND FLT DECK TRIM VALVE FAIL.   DUE TO PREVIOUS REPLACEMENT OF VALVE, REPLACED PZTC NR 2, REF B737-AMM 21-61-20.  PZTC NR 2 OPERATIONS CHECKS GOOD.  PERFORMED PZTC NR 2 BITE, REF B737-800 FIM 21-62 TASK 801, NO FAULTS.  GROUND VERIFICATION GOOD.
